# SDR AU980818

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6350104
- Condition: Loose
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER REAR ATTACHMENT FITTING RIVETS SHEARED AND FITTING LOOSE.
